Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


inverted nipple; is this breast cancer?
Dec 8, 2002

My left nipple it's got an indent and is reversing...(the inner part..only) lately it's more visible..Could it be a sign of breast cancer? I don't feel any lumps else. I have been on Crixivan-combivir for 5 years and doing great (viral load undetectable and 750 CD4s Is it possible the meds can cause breast cancer? Thanks Claudio

Response from Dr. Dezube

HIV meds do not cause breast cancer, but they can cause benign breast masses (conditions called gynecomastia and liposmastia). That said, it would pay to have your breast evaluated by a qualified expert. Often mammograms and/or a breast biopsy are necessary. The majority of breast masses in HIV-infected individuals do NOT represent cancer, though certainly we as health providers are always concerned about this possibility.


Previous
HIV and Chemotherapy...Potential interactions?
Next
kaposi sarcoma- I'm so scared!

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement